# SDR 2011FA0000442

- Difficulty date: July 6, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N711JH
- Make and model: Snias AS350B2
- Aircraft serial: 3397
- Aircraft time: 12,766 hours, 14,076 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,594 hours, 1,885 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005200
- Part serial: 19271
- Condition: Warning Light
- Part time: 2,594 hours, 1,885 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT HAD AN ENGINE CHIP LIGHT ILLUMINATION DURING FLIGHT.  HE PERFORMED AN UNEVENTFUL UNSCHEDULED LANDING.  MX FOUND A 1MM WIRE (FILIMENT) ON THE LOWER ENGINE ELECTRICAL DETECTOR.  MX PERFORMED A DRAIN AND RINSE OF THE OIL SYS AND FOUND ALL PLUGS CLEAN AND RELEASED ACFT BACK INTO SERVICE.
